# SDR DALA2023081406612

- Difficulty date: August 9, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 94,279 hours, 24,662 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP LIGHTNING STRIKE ON LT WING TIP. CORRECTIVE ACTION: DAMAGE TO TE MEASURING 1/2"L X 1/16"D AND WINGLET TIP CORNER SUPERFICIAL DAMAGE. CLEANED UP AND PAINTED BOTH PER SRM 57-31. A/C OK FOR SVC. (4534346)
